Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have been having Gastric ulcer and loose stools, why is it happening to me ?

Hi...I've been having regular loose (watery) stools for a while now,the doctor advised an upper GI endoscopy, it revealed 7-8 small ulcers, and the Rapid Urease Test came out negative......the doctor prescribed some drugs....esomeprazole 40 mg twice a the treatment ok ?? I've browsed ulcer symptoms in the net, apparently, continuous loose stools is not a symptom of ulcer, then why is it happening to me ?I'm avoiding all spicy foods still everyday I have watery stools, I've just started taking the drug....pls advice...Thank you
Asked On : Tue, 19 Jan 2010
Answers:  1 Views:  1365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

vomiting, diarrhoea, burning sensation in stomach are all the symptoms of ulcer. more so there is a condition where there is excess adrenaline secrection which will cause increased acid secretion and ulcer formation also it will cause diarrohea. treatment for this is also esomeprazole.

Answered: Tue, 19 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor